# SDR SWIA972339

- Difficulty date: February 8, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Aircraft time: 30,148 hours, 37,274 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GEAR DOOR INTERMITTENTLY WILL NOT RETRACT.   (RED DISAGREEMENT LIGHT ON COLUMN A ON).  ADJUSTED LEFT GEAR ACTUATOR IAW 32-30-00 AND UPLOCK PROX SWITCH ADJUSTED IAW 32-61-01.  OPS CHECK GOOD.
